# SDR HEEA0013668

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2124Z
- Make and model: Bell 206L-1
- Aircraft serial: 45646
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Vane
- Part number: 23008054
- Condition: Cracked
- Location: Nr 1
- Component: 23033185
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LOW POWER.  UPON INSPECTION OF TURBINE PARTS NOTED: NR 1 NOZZLE VANE CRACKED AND BURNT BEYOND SERVICEABLE LIMITS.
